# SDR UALA2012102906220

- Difficulty date: October 26, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 48,348 hours, 5,936 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Rfu
- Part number: 6228849001
- Part serial: 85
- Condition: Malfunctioned
- Location: Comm System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DATALINK LOST NO DATA LINKS ESTABLISHED (HF, VHF, SATCOM MODES DATALINKS LOST) ADVISORY CREW COMMENTS: OCCURRED 10+ TIMES IN 4 HOURS OF FLIGHT.  REPLACED RADIO FREQUENCY UNIT REF: FIM 23-15 TASK 802 PCN 580-9105.  REF; MM 23-15-11 PG 401, OPS CHECK GOOD.
